| Model Number |
1961-92-044 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Joint Laxity (4526); Unspecified Tissue Injury (4559)
| Date of Event |
04/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical adverse event received for spin out vs instability with pcl compromise.Event is serious and is considered severe.Event is definitely related to device and is possibly related to procedure.Date of implantation: (b)(6) 2022.Date of event (onset): (b)(6) 2022.(right knee).Treatment: revision of tibial insert.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).B1: is product problem was left unchecked on initial report.This has been corrected.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and there is not enough evidence that can confirm the allegations.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.